# SDR 2017F00063

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 9,174 hours, 6,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED & OVERSIZED HOLES AT BS 624 FRAME IN TAILCONE FOR RUDDER BIAS ATTACHMENT.
